# SDR USAA2011111600008

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 45,245 hours, 16,987 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 13C15L212170003
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROW 24 OXYGEN MASK DROPPED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY OXYGEN CONTAINER AT 24 ABC PER AIRBUS MAINTENANCE MANUAL 35-21-41.
